# SDR SRXR201808020012

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT TR FWD FRAME LOWER SURFACE HAS SEVERAL CHAFING MARKS. INSTALLED REPAIR DOUBLERS ON NR 2 LT TR FWD FRAME OUTER RING PER CMM 78-32-02 REPAIR 32.
